# SDR A6WA200440209

- Difficulty date: December 10, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 7,532 hours, 6,229 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP - VANE FITTING AT WS 296.073 IS WORN BEYOND LIMITS.  COMPLY WITH MFG REO.
